Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 28, NWS Wilmington, OH

April 8, 2015Adams County, Brown County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 8, 2015, 7:07 PM EDT for Adams County, Brown County, Ohio. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 7:07 PM EDT (23:07 UTC)
Expired
Apr 8, 2015, 8:00 PM EDT
In force
53 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, OH, Brown County, OH

The radar

The Cincinnati radar (KILN), 64 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 7:17 PM EDTHAIL 1N West Union, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 487 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
487 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WUUS51 KILN 082307
SVRILN
OHC001-015-090000-
/O.NEW.KILN.SV.W.0028.150408T2307Z-150409T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
707 PM EDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROWN COUNTY IN SOUTHWEST OHIO...
  ADAMS COUNTY IN SOUTHWEST OHIO...

* UNTIL 800 PM EDT.

* AT 707 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  BENTONVILLE...MOVING NORTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  WEST UNION...
  SEAMAN...
  PEEBLES...

IN ADDITION...CHERRY FORK...STATE ROUTE 348 AT STATE ROUTE 125...
DUNKINSVILLE...CEDAR MILLS...SERPENT MOUND...WAMSLEY...LOCUST GROVE
AND SMOKY CORNERS ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3883 8380 3905 8342 3905 8335 3903 8328
      3901 8327 3880 8327 3867 8368
TIME...MOT...LOC 2308Z 239DEG 26KT 3880 8363

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
990 
WWUS51 KILN 082321
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT WED APR 8 2015

OHC015-082331-
/O.CAN.KILN.SV.W.0028.000000T0000Z-150409T0000Z/
BROWN OH-
721 PM EDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY HAS
BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3872 8352 3891 8363 3905 8342 3905 8335
      3903 8329 3901 8327 3880 8327
TIME...MOT...LOC 2321Z 239DEG 26KT 3885 8353

$$

OHC001-090000-
/O.CON.KILN.SV.W.0028.000000T0000Z-150409T0000Z/
ADAMS OH-
721 PM EDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR ADAMS COUNTY...

AT 719 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR WEST UNION...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
SEAMAN AND PEEBLES.

IN ADDITION...STATE ROUTE 348 AT STATE ROUTE 125...DUNKINSVILLE...
CEDAR MILLS...SERPENT MOUND...WAMSLEY...LOCUST GROVE AND SMOKY
CORNERS ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3872 8352 3891 8363 3905 8342 3905 8335
      3903 8329 3901 8327 3880 8327
TIME...MOT...LOC 2321Z 239DEG 26KT 3885 8353

HAIL...1.00IN
WIND...60MPH

$$
721 
WWUS51 KILN 082342
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
742 PM EDT WED APR 8 2015

OHC001-090000-
/O.CON.KILN.SV.W.0028.000000T0000Z-150409T0000Z/
ADAMS OH-
742 PM EDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN ADAMS COUNTY...

AT 740 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR PEEBLES...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN ADAMS
COUNTY...INCLUDING LOCUST GROVE AND SMOKY CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3878 8339 3898 8348 3905 8342 3905 8335
      3903 8329 3901 8327 3880 8327
TIME...MOT...LOC 2342Z 239DEG 26KT 3893 8336

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 4:42 PM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Apr 8, 4:42 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
442 PM EDT WED APR 8 2015

.SYNOPSIS...
A SERIES OF UPPER LEVEL DISTURBANCES WILL BRING OCCASIONAL SHOWERS
AND THUNDERSTORMS TO THE REGION THROUGH THURSDAY NIGHT. A COLD
FRONT WILL MOVE THROUGH THE AREA LATE THURSDAY NIGHT WITH A DRIER
AIRMASS SETTLING INTO THE REGION FOR THE END OF THE WEEK.
&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE AIRMASS ACROSS OUR AREA IS STILL RECOVERING FROM THE MCS THAT
MOVED THROUGH EARLIER TODAY. WHILE SKIES HAVE GONE MOSTLY
CLEAR...SURFACE TEMPS ARE STILL JUST IN THE MID TO UPPER 60S
ACROSS OUR AREA. THERE IS A WEAK REMNANT BOUNDARY JUST OFF TO OUR
SOUTHWEST THAT SHOULD BEGIN TO WORK ITS WAY BACK TO THE NORTHEAST
THROUGH LATE AFTERNOON AS LOW LEVEL SOUTHWESTERLY FLOW
REESTABLISHES ITSELF. THIS SHOULD ALLOW FOR SOME BETTER SURFACED
BASED INSTABILITIES TO DEVELOP ACROSS AT LEAST OUR SOUTHWESTERN FA
THROUGH LATE AFTERNOON/EARLY EVENING AND OUR BROADER SEVERE THREAT
WILL DEPEND ON HOW FAR NORTHEAST THIS MAKES IT. WITH GOOD LOW
LEVEL SHEAR IN PLACE...DAMAGING WINDS...LARGE HAIL AND POSSIBLE AN
ISOLATED TORNADO WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS
THROUGH EARLY EVENING. LOCALLY HEAVY RAINFALL WILL ALSO BE A
CONCERN WITH A BOUNDARY ACROSS THE AREA AND THE POSSIBILITY OF
SOME TRAINING STORMS. AS A RESULT...HAVE ISSUED A FLASH FLOOD
WATCH THROUGH TONIGHT FOR SOUTHERN PORTIONS OF OUR FA. THIS IS THE
AREA THAT HAS ALREADY RECEIVED THE MOST RAIN THE LAST FEW DAYS AND
ALSO LINES UP WHERE BOTH THE NAM-WRF AND LAST SEVERAL RUNS OF THE HRRR
ARE TRYING TO CONGEAL SOME OF THE STORMS THROUGH EARLY THIS
EVENING.
&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
PCPN CHANCES ON THURSDAY WILL BE AT LEAST SOMEWHAT DEPENDENT ON
HOW THINGS PLAY OUT TONIGHT AND WHAT KIND OF LINGERING BOUNDARIES/DEBRIS
CLOUDS ARE IN PLACE. AS A RESULT...IT IS TOUGH TO NAIL DOWN TIMING
FOR POPS ON THURSDAY. HOWEVER...IN BROAD SOUTHWESTERLY FLOW AND
WITH SEVERAL EMBEDDED MID LEVEL SHORTWAVES LIFTING THROUGH THE
REGION...WILL BROAD BRUSH TO A DEGREE AND GO WITH LIKELY POPS FOR
MUCH OF THE DAY THURSDAY. ASSUMING WE ARE ABLE TO SUFFICIENTLY
DESTABILIZE THROUGH THE AFTERNOON...SHEAR PROFILES WILL BE
SUPPORTIVE OF SEVERE STORMS AGAIN THURSDAY AFTERNOON INTO
EVENING. THE PRIMARY THREAT WOULD BE DAMAGING WINDS AND LARGE
HAIL ALTHOUGH AN ISOLATED TORNADO WOULD NOT BE OUT OF THE
QUESTION. THE COLD FRONT WILL MOVE THROUGH LATE THURSDAY NIGHT
WITH PCPN TAPERING OFF WEST TO EAST. HIGH PRESSURE AND A DRIER
AIRMASS WILL THEN BUILD INTO THE REGION FOR THE END OF THE WEEK.
&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
PERIOD STARTS TRANQUIL BUT ACTIVE WEATHER IS FORECAST TO RETURN
EARLY NEXT WEEK. A LARGE AREA OF HIGH PRESSURE WILL BE MOVING ACROSS
THE AREA ON SATURDAY AND SUNDAY. THIS WILL BRING A DRY SPELL THROUGH
THE WEEKEND.

FOR MONDAY THROUGH WEDNESDAY...A WAVY FRONTAL BOUNDARY CONTAINING
ABUNDANT DEEP MOISTURE WILL DEVELOP...RESULTING IN A GOOD CHANCE FOR
SHOWERS AND THUNDERSTORMS EACH DAY. THOUGH IT IS TOO EARLY TO GIVE
AN ACCURATE PREDICTION FOR COVERAGE...DURATION AND INTENSITY OF
THUNDERSTORMS FOR A PARTICULAR LOCATION...THE POTENTIAL EXISTS FOR
SEVERAL ROUNDS OF STRONG TO SEVERE CONVECTION FOR THE FIRST HALF OF
NEXT WEEK.

EXPECT BELOW NORMAL HIGHS IN THE MID 50S TO LOW 60S SATURDAY UNDER
COLD ADVECTION ON A NORTHERLY FLOW AROUND HIGH PRESSURE.
TEMPERATURES WILL SHOW A WARMING TREND STARTING ON SUNDAY AS THE LOW
LEVEL FLOW TURNS SOUTHERLY...WITH HIGHS REACHING AROUND 70 IN MOST
LOCATIONS BY WEDNESDAY.
&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
BRUNT OF THE MCS HAD MOVED EAST OF THE TERMINALS AS OF 17Z. STILL
MAY HOLD ONTO MVFR CONDITIONS AT KCMH/KLCK FOR A COUPLE OF
HOURS...BUT TREND FOR A RETURN TO VFR IS LIKELY THROUGH THE REST
OF THE AFTERNOON. THERE IS LIKELY TO BE SOME RE-DEVELOPMENT OF
THUNDERSTORMS LATER IN THE AFTERNOON/EVENING. THERE IS UNCERTAINTY
REGARDING TIMING AND PLACEMENT...HOWEVER CONSENSUS IS FOR
KCVG/KLUK TO HAVE THE BEST CHANCE FOR CONVECTION AND HAVE INCLUDED
A TEMPO GROUP. JUST HAVE VCTS FOR THE REMAINING TERMINALS THIS
EVENING.

QUASI-STATIONARY BOUNDARY REMAINS IN PLACE TONIGHT/THURSDAY.
DISTURBANCES RIDING ALONG THE BOUNDARY WILL KEEP A CHANCE OF
SHOWERS/THUNDERSTORMS IN THE FORECAST. THERE MAY BE AN OVERNIGHT
LULL BUT THUNDERSTORMS MAY RETURN AS EARLY AS THURSDAY MORNING TO
THE TERMINALS.

OUTLOOK...THUNDERSTORMS POSSIBLE THURSDAY NIGHT/EARLY FRIDAY
MORNING AS A COLD FRONT MOVES THROUGH THE AREA. GUSTY WEST WINDS
ARE EXPECTED BEHIND THE COLD FRONT ON FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR OHZ060>063-
     070>073-077>082-088.
KY...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...CONIGLIO
AVIATION...BPP
Hazardous weather outlook, Apr 8, 3:53 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
353 PM EDT WED APR 8 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082-
088-092000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
353 PM EDT WED APR 8 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING.
SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS AND
LARGE HAIL THE PRIMARY THREATS. IN ADDITION...THERE IS THE
POTENTIAL FOR LOCALIZED FLOODING DUE TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED
THURSDAY THROUGH FRIDAY MORNING THERE IS THE POTENTIAL FOR SOME
LOCALIZED FLOODING ISSUES. IN ADDITION TO THE FLOODING
THREAT...THERE IS ALSO THE POTENTIAL SEVERE THREAT. DAMAGING WINDS
AND LARGE HAIL ARE THE PRIMARY SEVERE THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ026-034-035-042>046-051>056-064-065-074-092000-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
353 PM EDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING.
SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS AND
LARGE HAIL THE PRIMARY THREATS. IN ADDITION...THERE IS THE
POTENTIAL FOR LOCALIZED FLOODING DUE TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED
THURSDAY THROUGH FRIDAY MORNING THERE IS THE POTENTIAL FOR SOME
LOCALIZED FLOODING ISSUES. IN ADDITION TO THE FLOODING
THREAT...THERE IS ALSO THE POTENTIAL SEVERE THREAT. DAMAGING WINDS
AND LARGE HAIL ARE THE PRIMARY SEVERE THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 8, 6:16 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
616 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             OWENTON                 38.54N 84.84W
04/08/2015  M0.75 INCH       OWEN               KY   EMERGENCY MNGR

&&

BC
Local storm report, Apr 8, 6:29 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             OWENTON                 38.54N 84.84W
04/08/2015  E0.50 INCH       OWEN               KY   TRAINED SPOTTER

&&

KCASSADY
Local storm report, Apr 8, 6:36 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
636 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             WILLIAMSTOWN            38.64N 84.56W
04/08/2015  E0.88 INCH       GRANT              KY   PUBLIC

&&

KCASSADY
Local storm report, Apr 8, 6:42 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
642 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             2 SW MAYSVILLE          38.62N 83.77W
04/08/2015  M1.00 INCH       MASON              KY   TRAINED SPOTTER

&&

BC
Local storm report, Apr 8, 6:44 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             WILLIAMSTOWN            38.64N 84.56W
04/08/2015  M1.00 INCH       GRANT              KY   TRAINED SPOTTER

&&

BC
Local storm report, Apr 8, 6:55 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             RIPLEY                  38.74N 83.84W
04/08/2015  E0.88 INCH       BROWN              OH   TRAINED SPOTTER

&&

KCASSADY

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:47 AM EDTSpecial Weather StatementILNMiami, Montgomery, Preble43 min
Apr 8, 9:54 AM EDTSpecial Weather StatementILNAuglaize, Darke, Mercer, Shelby36 min
Apr 8, 10:02 AM EDTSevere Thunderstorm WarningILNMontgomery, Preble43 min
Apr 8, 10:11 AM EDTSpecial Weather StatementILNButler, Hamilton34 min
Apr 8, 10:16 AM EDTSevere Thunderstorm WarningILNDarke, Miami44 min
Apr 8, 10:18 AM EDTSevere Thunderstorm WarningILNButler, Greene, Warren42 min
Apr 8, 10:33 AM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery42 min
Apr 8, 10:41 AM EDTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more34 min
Apr 8, 10:47 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Warren43 min
Apr 8, 10:54 AM EDTSpecial Weather StatementILNClermont, Highland36 min
Apr 8, 10:55 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Madison35 min
Apr 8, 11:09 AM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison36 min
Apr 8, 11:15 AM EDTSevere Thunderstorm WarningILNClermont45 min
Apr 8, 11:26 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 3 more49 min
Apr 8, 11:37 AM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway38 min
Apr 8, 11:49 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont41 min
Apr 8, 12:06 PM EDTSevere Thunderstorm WarningILNAdams, Hocking, Pickaway, Pike, Ross, Scioto39 min
Apr 8, 12:08 PM EDTSpecial Weather StatementILNFairfield, Licking52 min
Apr 8, 12:26 PM EDTSevere Thunderstorm WarningILNAdams, Brown49 min
Apr 8, 3:40 PM EDTFlash Flood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more41 hr
Apr 8, 6:33 PM EDTSevere Thunderstorm WarningILNAdams, Brown42 min
Apr 8, 6:46 PM EDTSevere Thunderstorm WarningILNBrown, Clermont44 min
Apr 8, 7:40 PM EDTSpecial Weather StatementILNPike35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.